Late period after plan b

Watch
Anora_nox09
Badges: 2
Rep:
?
#1
Report Thread starter 1 week ago
#1
Ok guys, I’m still going to take a pregnancy test but I just want to make sure my worries are valid. So I’m on the pill (4 months now) and I am sexually active. The guy I’m with and I are pretty safe, still using a condom even though I’m on the pill. We decided not to use a condom and that morning I realized I’d missed a pill. Just to be on the safe side I took plan b the morning (only 10 hours after sex). Since then I’ve taken my birth control just like normal and we’ve used condoms every time after. I was supposed to have my period on the week of the 9th and didn’t, so I took a test on the 12th and it was negative. Ive also been really stressed out recently so I figured that could be the reason for the missed period. Last night I was cramping and woke up to bleeding. Is it normal to have a late period after taking plan b? Or should I assume the worst?
0
reply
anno9898
Badges: 6
Rep:
?
#2
Report 1 week ago
#2
Hey!
The morning after pill may cause a delay in your period, but it is usually only a one week. I think the most sensible thing would be to take another test and keep an eye on signs, since you took the morning after pill 10 hours later and had a really delayed period. (Also if you are worried I am sure you GP would reassure you. Hope you are fine!
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Regarding Ofqual's most recent update, do you think you will be given a fair grade this summer?

Yes (341)
34.8%
No (639)
65.2%

Watched Threads

View All